I have chronic back pain and am prescribed 50 mg tablets, one 50 mg still keeps me in pain.
13 Sep 2010
It totally depends on the med, and also on you - your size (height and weight), tolerance, other meds that you're taking, male / female, etc. You really just need to give the doctor a call and let them know that the 50mg isn't working. It may need to build up in your system, such as cymbalta or methadone, and if you increase the methadone too quickly, it will often result in the side effect is death, something to be avoided. This is especially true with many meds depending on if there's also other depressants taken. So... give your doc a call. In addition to your safety, you'll run out of pills early, and look like a junkie to the doctor - and will be even more careful in prescribing you pain medication in the future altogether. You may just need a different pain killer altogether - who knows.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... appointment with the pain doctor already scheduled but in the meantime I was wondering if it would be a problem for me to take 4 or 6 at a time? ...
5 answers • 14 Jul 2011
1) What are the symptoms of an overdose? 2) How can I Fix it at Home, Without going to a hospital? What's the best thing to do, what can I do ...
2 answers • 26 Jul 2011
Was wondering why I get overdose symptoms from hydrocodone,acetomidephine,and all cold n cough meds?
i take the prescribed amount and i still have the overdose symptoms( tunnel vision, slow to high heart rate, shallow to hard to breath, stomach ache, ...
1 answer • 25 Aug 2011
These symptoms usually occur upon awaking.I take Cozaar in the am.
1 answer • 21 Jun 2012